Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 81, NWS Springfield, MO

August 7, 20155 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Aug 7, 2015, 3:58 AM CDT for 5 counties in Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2015, 3:58 AM CDT (08:58 UTC)
Expired
Aug 7, 2015, 10:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 26 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 4:45 AM CDTFLASH FLOOD4 S Clever, MOCABIN ROAD WASHED OUT AFTER 5.5 INCHES OF RAIN FELL.
Aug 7, 4:45 AM CDTHEAVY RAIN 5.56 S Clever, MO
Aug 7, 5:45 AM CDTFLASH FLOOD4 Sw Highlandville, MOAT HWY V AND MONTAQUE RD ROAD CLOSED DUE TO FLASH FLOODING.
Aug 7, 6:18 AM CDTHEAVY RAIN 5Highlandville, MOOVER 5.00 INCHES OF RAIN IN OUR GAUGE AND IS ABOUT TO OVERFLOW. RELAYED VIA MEDIA.
Aug 7, 6:54 AM CDTHEAVY RAIN 4.5S Highlandville, MORAINFALL TOTAL FOR EVENT.
Aug 7, 7:15 AM CDTFLASH FLOOD2 Se Highlandville, MOCHURCH LOCATED ON SAWMILL ROAD FLOODED. CORRECTED TO ADD DIRECTION AND DISTANCE FROM CENTER OF TOWN.
Aug 7, 7:15 AM CDTFLASH FLOODHighlandville, MOCHURCH LOCATED ON SAWMILL ROAD FLOODED.
Aug 7, 7:17 AM CDTFLASH FLOOD1 S Ponce De Leon, MOFLOODING NEAR PONCE DE LEON BAPTIST CHURCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1150 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WGUS53 KSGF 070858
FFWSGF
MOC043-057-077-109-209-071500-
/O.NEW.KSGF.FF.W.0081.150807T0858Z-150807T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 AM CDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI...
  DADE COUNTY IN SOUTHWESTERN MISSOURI...
  GREENE COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHERN STONE COUNTY IN SOUTHWESTERN MISSOURI...
  EASTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 1000 AM CDT FRIDAY
    
* AT 358 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
SCENIC AVENUE IN SOUTHWEST SPRINGFIELD...
ROUTE K AT TURNBACK CREEK WEST OF EVERTON...
EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD...
AND HIGHWAY 125 JUST SOUTH OF HIGHWAY 60. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3683 9340 3682 9340 3686 9356 3730 9401
      3755 9406 3724 9314 3715 9306 3709 9306
      3709 9300 3699 9290 3681 9291 3682 9324
      3681 9332

$$

HATCH
2 follow-up statements
841 
WGUS73 KSGF 071134
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 AM CDT FRI AUG 7 2015

MOC043-057-077-109-209-071500-
/O.CON.KSGF.FF.W.0081.000000T0000Z-150807T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DADE MO-GREENE MO-STONE MO-LAWRENCE MO-
634 AM CDT FRI AUG 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY
FOR CHRISTIAN...DADE...GREENE...NORTHERN STONE AND EASTERN LAWRENCE
COUNTIES...

AT 631 AM CDT...DOPPLER RADAR AND RAIN GAUGES INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. REPORTS 
FROM AN INCH TO FIVE INCHES HAVE ALREADY FALLEN. FLASH FLOODING IS 
EXPECTED TO BEGIN SHORTLY.

CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY 
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. THE INTERSECTION OF 
HIGHWAY V AND MONTAGUE ROAD SOUTHWEST OF HIGHLANDVILLE WAS CLOSED 
THIS MORNING DUE TO FLOODING.  

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
SCENIC AVENUE IN SOUTHWEST SPRINGFIELD...
ROUTE K AT TURNBACK CREEK WEST OF EVERTON...
EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD...
AND HIGHWAY 125 JUST SOUTH OF HIGHWAY 60. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3683 9340 3682 9340 3686 9356 3730 9401
      3755 9406 3724 9314 3715 9306 3709 9306
      3709 9300 3699 9290 3681 9291 3682 9324
      3681 9332

$$

HATCH
260 
WGUS73 KSGF 071454
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 AM CDT FRI AUG 7 2015

MOC043-057-077-109-209-071503-
/O.EXP.KSGF.FF.W.0081.000000T0000Z-150807T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DADE MO-GREENE MO-STONE MO-LAWRENCE MO-
954 AM CDT FRI AUG 7 2015

...THE FLASH FLOOD WARNING FOR CHRISTIAN...DADE...GREENE...NORTHERN
STONE AND EASTERN LAWRENCE COUNTIES WILL EXPIRE AT 1000 AM CDT...

A SMALL STREAM FLOOD ADVISORY WILL REPLACE THE FLASH FLOOD WARNING 
BECAUSE OF ON GOING MINOR FLOODING OF SEVERAL LOW WATER CROSSINGS 
FOR THIS AREA. THE HEAVY RAIN HAS ENDED. PLEASE CONTINUE TO HEED ANY 
ROAD CLOSURES.

LAT...LON 3683 9340 3682 9340 3686 9356 3730 9401
      3755 9406 3724 9314 3715 9306 3709 9306
      3709 9300 3699 9290 3681 9291 3682 9324
      3681 9332

$$

GRIFFIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:24 AM CDT, 34 minutes earlier.

Area forecast discussion, Aug 7, 3:24 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT FRI AUG 7 2015

.SHORT TERM...(Today and Tonight)
Issued at 0322 AM CDT FRI AUG 07 2015

Convection has developed over southwestern Missouri fueled by a
shortwave aloft and modest low level jet/moisture transport. HRRR
and RAP has good handle on this and pushes it southeast into south
central Missouri shortly after 12Z and should weaken and dissipate
through midday. After that, upper level high over the southern
plains and southwest conus will expand northeast towards the
Ozarks later today and tonight. This will be the beginning of
warming temperatures. Expect mainly sunny skies by this afternoon
which will aid in the rise. Expect warmest readings across
southeast Kansas into southwest Missouri where highs will be in
the lower to middle 90s, and just middle 80s over the eastern
Ozarks. Heat index values will flirt with advisory criteria for a
few hours this afternoon over southeast Kansas and southwest
Missouri, but will hold off on any headlines. A warm and humid
night is in store tonight with lows in the lower to middle 70s.

.LONG TERM...(Saturday through Thursday)
Issued at 0322 AM CDT FRI AUG 07 2015

Main forecast concern in this time frame is heat and heat index
values for both Saturday and Sunday and the need for any heat
related headlines. Upper ridge firmly in place across the Ozarks
both days. The hottest days looks to be Sunday with heat index
values in the 105 to 110 degree range. will likely need advisories
area-wide Sunday and perhaps only the western half of the forecast
area Saturday.

Medium range models continue to advertise a shortwave breaking down
the northern extent of the ridge Sunday night and Monday allowing
for a frontal boundary to make into the area. This will bring rain
chances back into the forecast, with the better chances across
central Missouri. It will also help cool temperatures off. This
wave should be east of the area later Monday with northwest flow
and surface high pressure nudging into the area for Tuesday
through Thursday, for cooler and quieter weather.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1130 PM CDT THU AUG 06 2015

VFR conditions at area terminals will persist much of the
overnight. However changes are anticipated overnight as scattered
showers and thunderstorms develop from southeastern Kansas into
southwestern Missouri north of a warm front. This could result in
thunderstorms in the terminal vicinities and intervals of MVFR
conditions. The scattered storms will diminish by midday Friday as
the warm front lifts north. Expect an increase in southerly winds
by Friday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Foster
Hazardous weather outlook, Aug 6, 9:19 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT THU AUG 6 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
919 PM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

 ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVERNIGHT ACROSS
 PORTIONS OF SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI.
 THE STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF NICKELS AND
 WIND GUSTS UP TO 50 MPH. LOCALLY HEAVY RAINFALL AND FREQUENT
 LIGHTNING WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH THESE
 STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  A FEW STORMS MAY LINGER THROUGH THE MORNING HOURS ON FRIDAY.
  HAIL TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
  POSSIBLE WITH THE STRONGER STORMS.

  HOT AND HUMID WEATHER WILL RETURN TO THE AREA FROM FRIDAY
  THROUGH SUNDAY. AFTERNOON HEAT INDICES ARE EXPECTED TO BE IN
  THE 100 TO 110 DEGREE RANGE BOTH SATURDAY AND SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

In the hours before

Special weather statement, Aug 7, 2:47 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT FRI AUG 7 2015

MOZ095-103-070830-
CHRISTIAN MO-STONE MO-
247 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN AND NORTHERN STONE
COUNTIES UNTIL 330 AM CDT...

AT 247 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLEVER...OR NEAR REPUBLIC...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
NIXA...                           OZARK...
CLEVER...                         SPARTA...
BILLINGS...                       HIGHLANDVILLE...
FREMONT HILLS...                  HURLEY...
SPOKANE...                        PONCE DE LEON...
CHADWICK...                       LINDEN...
SELMORE...                        BOAZ...
CHESTNUTRIDGE...                  CHRISTIAN CENTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3697 9360 3710 9360 3709 9309 3691 9305
      3682 9321
TIME...MOT...LOC 0747Z 288DEG 14KT 3704 9348

HATCH
Special weather statement, Aug 7, 3:14 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 AM CDT FRI AUG 7 2015

MOZ089-094-070900-
DADE MO-LAWRENCE MO-
314 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND NORTHEASTERN LAWRENCE
COUNTIES UNTIL 400 AM CDT...

AT 314 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOCKWOOD...OR 9 MILES WEST OF GREENFIELD...MOVING SOUTHEAST AT 20
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
STOCKTON LAKE...                  GREENFIELD...
LOCKWOOD...                       EVERTON...
DADEVILLE...                      SOUTH GREENFIELD...
MEINERT...                        NEOLA...
PENNSBORO...                      SYLVANIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3738 9408 3758 9407 3746 9362 3723 9362
      3718 9374
TIME...MOT...LOC 0814Z 300DEG 16KT 3746 9401

HATCH
Special weather statement, Aug 7, 3:21 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT FRI AUG 7 2015

MOZ094-095-102-103-070900-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
321 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
NORTHEASTERN BARRY...NORTHERN STONE AND SOUTHEASTERN LAWRENCE
COUNTIES UNTIL 400 AM CDT...

AT 321 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOUNT VERNON...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
AURORA...                         MOUNT VERNON...
MARIONVILLE...                    CLEVER...
CRANE...                          BILLINGS...
VERONA...                         STOTTS CITY...
HURLEY...                         FREISTATT...
HOBERG...                         CHESAPEAKE...
PONCE DE LEON...                  WHEELERVILLE...
ELSEY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 38 AND 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3704 9397 3714 9394 3722 9380 3712 9361
      3710 9360 3710 9357 3698 9333 3686 9334
      3680 9358
TIME...MOT...LOC 0821Z 304DEG 22KT 3709 9383

HATCH
Special weather statement, Aug 7, 3:32 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 AM CDT FRI AUG 7 2015

MOZ090>092-095-096-070915-
CHRISTIAN MO-DOUGLAS MO-WRIGHT MO-GREENE MO-WEBSTER MO-
332 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN...SOUTHERN
WEBSTER...SOUTHWESTERN WRIGHT...WESTERN DOUGLAS AND SOUTHEASTERN
GREENE COUNTIES UNTIL 415 AM CDT...

AT 332 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROGERSVILLE...OR 10 MILES NORTHEAST OF OZARK...MOVING EAST AT 35 MPH.

LOCATIONS IN THE ADVISORY INCLUDE...
ROGERSVILLE...                    AVA...
SEYMOUR...                        SPARTA...
MANSFIELD...                      FORDLAND...
ELKHEAD...                        CHADWICK...
DOGWOOD...                        LINDEN...
GOODHOPE...                       KELTNER...
BRUNER...                         ROME...
OLDFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3692 9306 3708 9318 3720 9313 3710 9250
      3680 9267 3681 9269
TIME...MOT...LOC 0832Z 287DEG 33KT 3711 9306

HATCH
Special weather statement, Aug 7, 3:43 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 AM CDT FRI AUG 7 2015

MOZ095-096-103>105-070930-
CHRISTIAN MO-OZARK MO-DOUGLAS MO-TANEY MO-STONE MO-
343 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHRISTIAN...
NORTHEASTERN TANEY...SOUTHWESTERN DOUGLAS...NORTHEASTERN STONE AND
NORTHWESTERN OZARK COUNTIES UNTIL 430 AM CDT...

AT 343 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIGHLANDVILLE...MOVING EAST AT 30 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LAKE TANEYCOMO...                 FORSYTH...
MERRIAM WOODS...                  KISSEE MILLS...
HIGHLANDVILLE...                  ROCKAWAY BEACH...
BULL CREEK...                     TANEYVILLE...
SPOKANE...                        PONCE DE LEON...
BROWNBRANCH...                    RUETER...
EDGEWATER BEACH...                CHESTNUTRIDGE...
GARRISON...                       POWERSITE...
WALNUT SHADE...                   OZARK BEACH...
CHRISTIAN CENTER...               BRADLEYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3683 9346 3699 9332 3681 9267 3662 9277
      3655 9297
TIME...MOT...LOC 0843Z 288DEG 28KT 3686 9327

HATCH
Local storm report, Aug 7, 3:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     HEAVY RAIN       1 S HIGHLANDVILLE       36.92N 93.28W
08/07/2015  M2.01 INCH       CHRISTIAN          MO   PUBLIC

            2.01 INCHES OF RAIN IN 40 MINUTES FROM HOME WEATHER
            STATION

&&

RABERDING

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:26 AM CDTSpecial Weather StatementSGFLawrence49 min
Aug 7, 2:36 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence39 min
Aug 7, 2:47 AM CDTSpecial Weather StatementSGFChristian43 min
Aug 7, 3:14 AM CDTSpecial Weather StatementSGFDade46 min
Aug 7, 3:17 AM CDTSevere Thunderstorm WarningSGFDade28 min
Aug 7, 3:21 AM CDTSpecial Weather StatementSGFLawrence39 min
Aug 7, 3:32 AM CDTSpecial Weather StatementSGFDouglas43 min
Aug 7, 3:43 AM CDTSpecial Weather StatementSGFTaney47 min
Aug 7, 4:33 AM CDTSpecial Weather StatementSGFChristian42 min
Aug 7, 4:51 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney39 min
Aug 7, 5:04 AM CDTSpecial Weather StatementSGFHowell, Oregon41 min
Aug 7, 5:21 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Aug 7, 5:29 AM CDTSpecial Weather StatementSGFOzark46 min
Aug 7, 5:42 AM CDTSpecial Weather StatementSGFOregon48 min
Aug 7, 6:18 AM CDTSpecial Weather StatementSGFGreene42 min
Aug 7, 9:52 AM CDTAreal Flood AdvisorySGFChristian, Dade, Greene, Lawrence, Stone6 hr
Aug 7, 2:25 PM CDTHeat AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more56 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.